# SDR 2009FA0000794

- Difficulty date: August 29, 2008
- Submitted: September 29, 2009
- Operation: General aviation
- Aircraft: N484DA
- Make and model: Cirrus SR20
- Aircraft serial: 1829
- Aircraft time: 869 hours
- Engine: Cont IO360ES
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 64928610
- Condition: Cracked
- Location: Engine
- Part time: 869 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP AND UPON VISUAL INSP A CRACK IN THE ENGINE CRANKSHAFT CASE WAS DISCOVERED.
